RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Правила для авторов
Лицензионный договор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Труды МИАН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. МИАН, 2008, том 263, страницы 143–158 (Mi tm789)  

Эта публикация цитируется в 5 научных статьях (всего в 5 статьях)

Bounds for Codes by Semidefinite Programming

O. R. Musin

Department of Mathematics, University of Texas at Brownsville

Аннотация: Delsarte's method and its extensions allow one to consider the upper bound problem for codes in two-point homogeneous spaces as a linear programming problem with perhaps infinitely many variables, which are the distance distribution. We show that using as variables power sums of distances, this problem can be considered as a finite semidefinite programming problem. This method allows one to improve some linear programming upper bounds. In particular, we obtain new bounds of one-sided kissing numbers.

Полный текст: PDF файл (239 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Proceedings of the Steklov Institute of Mathematics, 2008, 263, 134–149

Реферативные базы данных:

УДК: 519.14+519.72
Поступило в августе 2008 г.
Язык публикации: английский

Образец цитирования: O. R. Musin, “Bounds for Codes by Semidefinite Programming”, Геометрия, топология и математическая физика. I, Сборник статей. К 70-летию со дня рождения академика Сергея Петровича Новикова, Тр. МИАН, 263, МАИК «Наука/Интерпериодика», М., 2008, 143–158; Proc. Steklov Inst. Math., 263 (2008), 134–149

Цитирование в формате AMSBIB
\RBibitem{Mus08}
\by O.~R.~Musin
\paper Bounds for Codes by Semidefinite Programming
\inbook Геометрия, топология и математическая физика.~I
\bookinfo Сборник статей. К~70-летию со дня рождения академика Сергея Петровича Новикова
\serial Тр. МИАН
\yr 2008
\vol 263
\pages 143--158
\publ МАИК «Наука/Интерпериодика»
\publaddr М.
\mathnet{http://mi.mathnet.ru/tm789}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2599377}
\zmath{https://zbmath.org/?q=an:1178.90269}
\elib{http://elibrary.ru/item.asp?id=11640640}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2008
\vol 263
\pages 134--149
\crossref{https://doi.org/10.1134/S0081543808040111}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000263177700010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-59849083559}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tm789
  • http://mi.mathnet.ru/rus/tm/v263/p143

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Musin O.R., “Bounds for codes via semidefinite programming”, 2009 Information Theory and Applications Workshop, 2009, 234–236  mathscinet  isi
    2. Musin O.R., “Positive Definite Functions in Distance Geometry”, European Congress of Mathematics 2008, ed. Ran A. Riele H. Wiegerinck J., Eur. Math. Soc., 2010, 115–134  crossref  mathscinet  zmath  isi
    3. О. Р. Мусин, А. С. Тарасов, “Перечисление неприводимых контактных графов на сфере”, Фундамент. и прикл. матем., 18:2 (2013), 125–145  mathnet  mathscinet; O. R. Musin, A. S. Tarasov, “Enumeration of irreducible contact graphs on the sphere”, J. Math. Sci., 203:6 (2014), 837–850  crossref
    4. Okuda T., Yu W.-H., Eur. J. Comb., 53 (2016), 96–103  crossref  mathscinet  zmath  isi  scopus
    5. Musin O.R., “Towards a Proof of the 24-Cell Conjecture”, Acta Math. Hung., 155:1 (2018), 184–199  crossref  mathscinet  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Просмотров:
    Эта страница:185
    Полный текст:27
    Литература:31
    Первая стр.:5
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019